MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK BICEPS INSTRUMENT SET; BIT, DRILL

ARTHREX, INC. FIBERTAK BICEPS INSTRUMENT SET; BIT, DRILL
Model Number FIBERTAK BICEPS INSTRUMENT SET
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during a biceps tenodesis procedure the surgeon was using ar-3671ds.As the surgeon began to drill, the drill got caught in the drill sleeve.They were no longer able to advance the drill and at some point the drill broke in half.Another ar-3671ds was opened and worked without issue.The rep reported there was no harm to the patient and all broken fragments were fully retrieved.

Brand Name
FIBERTAK BICEPS INSTRUMENT SET
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11398264
Report Number1220246-2021-02659
Device Sequence Number14333613
Product Code HTW
UDI-Device Identifier00888867305410
UDI-Public00888867305410
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK BICEPS INSTRUMENT SET
Device Catalogue NumberAR-3671DS
Device Lot Number10419019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1